# SDR DL73E981767

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF THE C1 DOOR CUTOUT PER RTN OPN 8706, AN EXISTING DOUBLER WAS REMOVED TO ACCOMMODATE THE INSPECTION.  UPON REMOVING THE DOUBLER, ADDITIONAL SKIN DAMAGE WAS FOUND.  REPAIRED PER ERA 332066-14.
